Estimates of rate of convergence of solutions of parabolic equations with weakly convergent coefficients
Matematičeskie zametki, Tome 49 (1991) no. 2, pp. 64-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_2_a7,
author = {V. L. Kamynin},
title = {Estimates of rate of convergence of solutions of parabolic equations with weakly convergent coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {64--73},
year = {1991},
volume = {49},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_2_a7/}
}
V. L. Kamynin. Estimates of rate of convergence of solutions of parabolic equations with weakly convergent coefficients. Matematičeskie zametki, Tome 49 (1991) no. 2, pp. 64-73. http://geodesic.mathdoc.fr/item/MZM_1991_49_2_a7/